MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; LIGHTING SYSTEM
Model Number A-SERIES LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the harmonyair a-series surgical lighting system and found that six screws that secure the lighthead to the yoke-spring arm had been damaged resulting in the reported event.The harmonyair a-series surgical lighting system is not under steris service agreement for preventive maintenance activities.The user facility is responsible for all maintenance activities.The damaged screws may be attributed to user facility personnel bumping the system into objects or exerting force in downward/upward motions beyond the lighting system's travel limits.The operator manual states, "do not bump lightheads into walls or other equipment.Always use handles or gripping surface when positioning lighthead during surgical procedures, or when cleaning or servicing the lighting system." the harmonyair a-series surgical lighting system was removed from service and is pending repairs.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported the lighthead to their harmonyair a-series surgical lighting system detached from the yoke-spring arm connections and was hanging by the commutator wires.No report of injury.

Brand Name
HARMONYAIR
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24281100
Report Number1043572-2026-00018
Device Sequence Number8253938
Product Code FSY
UDI-Device Identifier00724995188306
UDI-Public(01)00724995188306(11)211221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-SERIES LIGHTING SYSTEM
Device Catalogue NumberLAS24INNDT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown